Days after chemo

 

 This fourth round has not been so bad, ups and downs, but doable.

As usual I get worse after my Neaulasta shot the day after chemo. The first 35 hours it’s just nausea, but after the shot the headaches, joint pains, indigestion kick in.

  
  
This time I have taken less pills. I have a little nausea, but I feel that it is better for me to feel slightly sick, than the depression that the meds cause. I have better focus on the future. I am in the 4 C’s zone: calm – clear – centered – confident

On February 11 I will start my 12 weeks with Taxol.

Side effects:

Bleeding, blistering, burning, coldness, discoloration of the skin, feeling of pressure, hives, infection, inflammation, itching, lumps, numbness, pain, rash, redness, scarring, soreness, stinging, swelling, tenderness, tingling, ulceration, or warmth at the injection site, cracked lips, diarrhea, difficulty with swallowing, hair loss,nausea or vomiting, numbness, burning, or tingling in the hands or feet, pain in the joints or muscles, especially in the arms or legs, thinning of the hair + weightgain.

These are the common side effects. The rare and more serious side effects I avoid thinking about. 

I have 18 days until the Taxol starts. I am going to enjoy them fully ❤️

   
   

 

4 thoughts on “Days after chemo

      1. You’re welcome. The Liebster Award is an opportunity to find out about other blogs. It’s just a fun way to interact with fellow bloggers. It’s okay if you choose not to participate.😊

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s